MathSciNet Relay Station
MathSciNet bibliographic data
MR646352 34C05 (54H20 58F10)
Hastings, H. M. A higher-dimensional Poincaré-Bendixson theorem. Glas. Mat. Ser. III 14(34) (1979), no. 2, 263–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement